# SDR SWIA202055184

- Difficulty date: November 24, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Waste Water
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WASTE-WATER DOOR SURROUND STRUCTURE LOWER DIAPHRAGM PN: SH670-32284-3 CORRODED.  C-CHECK RO 1/5/2021.  REPLACED FWD WASTE WATER DOOR SURROUND STRUCTURE LOWER DIAPHRAGM, REF DWG SH670-32280 REV H SHEET 1 AND 2 AND CRJ700 SRM 51-42-06-001-001-A01.  LEAK CHECK GOOD.  COMPLIED WITH 51-900-1002-SKY.  SEE CONTINUE CARD FOR DETAILS.
